Cite this article as:

Yurchenko I. S. On the Existence of Continual Closed U-set. Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2016, vol. 16, iss. 1, pp. 76-79. DOI:


On the Existence of Continual Closed U-set


In this work we consider a system of characters of the Vilrnkin group G and study uniqueness sets for series for system of character of Vilenkin group (in other words, U-sets). We prove a sufficient condition for the U-set on the Vilenkin group and constructed continual closed U-set on the Vilenkin group.


1. Shneider А. А. On the uniqueness of expansions in Walsh functions. Mat. Sb. (N.S.), 1949, vol. 24(66), no. 2, pp. 279–300 (in Russian).

2. Bokaev N. А. An uniqueness sets for some orthonormal systems. Preprint in VINITI, 03.08.1983, № 4282-83 (in Russian).

3. Bokaev N. А. An U-sets for multiplicative systems. Vestnik Mosk. un-ta. Ser. 1. Matem. Mekh., 1995, no. 3, pp. 84–86 (in Russian).

Full text: